MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE SMART CABLE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE SMART CABLE; LARYNGOSCOPE, RIGID
Model Number 0600-0783
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A replacement glidescope core smart cable was provided to the customer and the smart cable used during the reported event was returned to verathon for evaluation.A verathon technical service representative (tsr) evaluated the returned smart cable and was able to confirm the reported damage.Upon visual inspection, it was identified that the smart cable's hdmi connector was damaged.The glidescope spectrum single-use mac laryngoscope used with the smart cable was not made available to verathon for evaluation nor was the backup glidescope device that reportedly kept freezing and flickering during its use.Upon completion of verathon's device evaluation, the customer's smart cable was scrapped due to already being provided a replacement and there being no repairs available for the device.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported that during an emergency care procedure, using a glidescope core smart cable, the cable connector was damaged by a metal prong on the glidescope spectrum single-use direct view mac laryngoscope connector that was not flush with the laryngoscope handle.As the smart cable did not connect to the video laryngoscope, the team used a malfunctioning backup glidescope device that kept freezing and flickering during use.The procedure was able to be completed without harm to the patient.

Brand Name
GLIDESCOPE CORE SMART CABLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key20025818
Report Number9615393-2024-00108
Device Sequence Number8601089
Product Code CCW
UDI-Device Identifier00879123006752
UDI-Public(01)00879123006752(11)230327
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600-0783
Device Catalogue Number0800-0602
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown